# SDR DALA2022082505725

- Difficulty date: August 21, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Bracket
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2374477) DURING INSPECTION FOUND CORROSION AT FWD/AFT SLIDE ANCHOR BRACKET (2 EA) OF L1 DOOR WET AREA. FWD/AFT SLIDE ANCHOR BRACKETS (2 EA) OF L1 DOOR WET AREA WERE REPLACED PER B737-800 SRM 51-40-02-0G.
